# SDR DALA2016031802066

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 60,908 hours, 12,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 38FG TO 43FG.  FOUND CABLE DISCONECTED AT SEAT 43F RECONNECTED CABLE IAW AMM 33-51.
